Any side effects???
Hi,I’ve recently had two chemical pregnancies, one which happened last September and the other just last week. Both happened at the 5wk mark. As you can imagine, and I’m sure all of you are feeling, both my hubby and I are devastated. I’m 31 this year and we only started TTC end of last year.For about 3 years now, I’ve had pain in my right pelvic region together with severe bloating. I’ve had all sorts of tests done but the doctors couldn’t find anything wrong, apart from possible polycystic ovaries. I’ve been referred to a gyno, which I’m seeing on Wednesday but I’m afraid they won’t find anything.. I’ll push to get my progesterone tested.
If I do have progesterone deficiency, I’m eager to try the cream, however I’m a little worried about possible side effects? I’ve read on a couple of sites that over dosage can be harmful link attached. http://www.bmj.com/rapid-response/2011/10/30/warning-about-natural-progesterone Has anybody had any severe side effects?